| Model Number |
102620-67A |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
Event or Problem Description
On 09th 2021,senseonics was made aware of an incident where user received an early sensor replacement alert resulting in an early sensor removal.
Additional Manufacturer Narrative
User did not want to get re-inserted.Several follow up attempts were made to have the sensor returned back to senseonics for investigation, however, no response was received.No further investigation was possible.H3.Device evaluated by manufacturer? no,not returned to manufacturer.